# SDR CA110712001

- Difficulty date: July 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,134 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLAT FAILURE INCIDENT DETAILS:  AFTER DEPARTURE ON FLAP RETRACTION, THE FLAPS RETRACTED NORMALLY WITH THE SLATS REMAINING IN POSITION 3 FOLLOWED BY AN ICAS WARNING MESSAGE.  SPEED WAS REDUCED, THE FLIGHT LEVELED OFF AT A70 AND ATC ADVISED.  THE QRH WAS CARRIED OUT WITHOUT RECTIFICATION AND THE FLIGHT RETURNED, THE FLAPS RETRACTED NORMALLY BUT AN OVERWEIGHT LANDING OF 300KGS WAS CARRIED OUT.  TROUBLESHOOTING RESULTS: FIM TASK 27-81-00-810-807-A C/O. TRANSITORY CONDITION OF SFACE.  RT OTBD SKEW SENSORS AND W611,W612 HARNESSES INSPECTED REF MA 27-80-21. NO FAULT FOUND, CONSIDERED SERVICEABLE.
